# SDR 2005UALA00863

- Difficulty date: August 22, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 32,738 hours, 4,078 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Part serial: NA
- Condition: Inoperative
- Location: Rt Ovrwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE, RIGHT OVERWING TOP ASSY & 1EA STAIR ILLUM AFT CREW REST.  REPLACED EEL LAMP.
